# SDR UALA2010102904016

- Difficulty date: October 28, 2010
- Submitted: November 1, 2010
- Operation: Air carrier
- Aircraft: N552UA
- Make and model: Boeing 757222
- Aircraft serial: 26641
- Aircraft time: 71,624 hours, 20,619 cycles
- Engine: Pwa PW2040
- System (JASC): 3510 · Crew Oxygen System
- Part: Oxygen Mask
- Part number: MC1019151
- Part serial: 833
- Condition: Leaking
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

OBSERVERS O2 MASK LEAKS AT HARNESS.  NO PARTS NEED MASK ASSY.  OBSERVERS SEAT INOPERATIVE.  REPLACED OBSERVERS OXYGEN MASK.
